I am 53 and on Simvastatin 20mg nightly, plus two 81mg aspirin, one in the AM and one in the PM. I am experiencing rectal bleeding sporatically; sometimes enough to be alarmed and other times just toiletpaper streaking. I have no pain or discomfort. I have noticed that my bum feels a bit swollen during these episodes. Over the last two days in addition to the bleeding, I have no energy? Any ideas?
I had ulcerated proximal rectal tumor and also have hemorroid. For anal and distal rectal tumors, you can feel it if you put a clean finger into your anus. The bleeding from distal rectal and sigmoid tumors present very differently - my tumor bleeding looked like small tiny blood clot embedded in the top surface of the stool (btw, with any rectal tumor, your stool shape will change and show a grove line; also usu. there's a feeling of unable to empty the bowl that makes you keep wanting to go for #2). My hemorroid bleeding is fresh blood. It sometimes tainted toilet paper, sometimes dripped into toilet with the stool, but nothing "sticking to" or inside the stool. Hemorroid shouldn't be painful. I suspect you had an anal fissure which can present as pain triggered by defecation and persists afterwards. Sitz bath with epsom salt and OTC prep-H usu. helps. So that's where I would start if I ere you. In any event, you are over 50, have you had your colonoscopy screening yet? If not, get obe for yourself to ease your worry.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.